# SDR AUS20021395

- Difficulty date: December 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: SA7670006122
- Condition: Burst
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT MAIN LANDING GEAR RETRACTION HOSE BURST. LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
